# SDR SIMA20141124003

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 25,929 hours, 22,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMER LIGHT INOPERATIVE.  R & R NR 2 EMER BATTERY & CHARGER ASSEMBLY.  OPERATIONS CHECKED GOOD IAW AMM 33-50-04.  EMER LIGHTING BATTERY PN 2013-1A & SN 103960.
